Quantum work statistics of linear and nonlinear parametric oscillators
dc.contributor.author | Deffner, Sebastian | |
dc.contributor.author | Abah, Obinna | |
dc.contributor.author | Lutz, Eric | |
dc.date.accessioned | 2020-08-12T15:40:44Z | |
dc.date.available | 2020-08-12T15:40:44Z | |
dc.date.issued | 2010-06-18 | |
dc.description.abstract | We consider the nonequilibrium work distribution of a quantum oscillator with modulated angular frequency. We examine the discrete-to-continuous transition of the distribution as the temperature and the degree of nonadiabaticity of the frequency transformation are increased. We further develop a perturbative approach to analyze the effect of weak quartic anharmonicities, as well as of a random electric field on a charged oscillator. We find in both cases that the degree of nonadiabaticity is enhanced by the perturbation. | en_US |
dc.description.sponsorship | We would like to thank Peter Talkner for discussions and comments. This work is based on OA’s project within the NIM summer research program, and was supported by the Emmy Noether Program of the DFG (contract LU1382/1-1) and the cluster of excellence Nanosystems Initiative Munich (NIM) | en_US |
dc.description.uri | https://www.sciencedirect.com/science/article/abs/pii/S030101041000282X | en_US |
dc.format.extent | 12 pages | en_US |
dc.genre | journal articles preprints | en_US |
dc.identifier | doi:10.13016/m2yfic-z7pj | |
dc.identifier.citation | Sebastian Deffner, Obinna Abah and Eric Lutz, Quantum work statistics of linear and nonlinear parametric oscillators, Chemical Physics Volume 375, Issues 2–3, Pages 200-208 (2010), https://doi.org/10.1016/j.chemphys.2010.04.042 | en_US |
dc.identifier.uri | https://doi.org/10.1016/j.chemphys.2010.04.042 | |
dc.identifier.uri | http://hdl.handle.net/11603/19399 | |
dc.language.iso | en_US | en_US |
dc.publisher | Elsevier | en_US |
dc.relation.isAvailableAt | The University of Maryland, Baltimore County (UMBC) | |
dc.relation.ispartof | UMBC Physics Department Collection | |
dc.relation.ispartof | UMBC Joint Center for Earth Systems Technology (JCET) | |
dc.rights | This item is likely protected under Title 17 of the U.S. Copyright Law. Unless on a Creative Commons license, for uses protected by Copyright Law, contact the copyright holder or the author. | |
dc.rights | © 2010 Elsevier B.V. All rights reserved. | |
dc.title | Quantum work statistics of linear and nonlinear parametric oscillators | en_US |
dc.type | Text | en_US |